# SDR A6WA202405128747

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 42,622 hours, 41,369 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO KORD, AT 3500 FEET, THE CREW SELECTED FLAPS 8 AND RECEIVED A FLAP FAIL MESSAGE AT 0 DEGREES. THEY INITIATED A GO AROUND, DECLARED AN EMERGENCY WITH ATC, COMPLIED WITH THE QRH AND BRIEFED THE PASSENGERS. THEY LANDED WITHOUT FURTHER ISSUE ON RUNWAY 28R AND WITH NO REPORTED ADVERSE PASSENGER REACTION TO THE EVENT.  AIRCRAFT REMOVED FROM SERVICE.    COMPLETED RIGGING OF BPSU IAW AMM 27-51-10 FLAPS OPS CK GOOD AT THIS TIME
